# SDR 2000ZZZX692

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812TC
- Make and model: Doug DC-8F-55
- Aircraft serial: 45764
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Ring
- Condition: Cracked
- Location: Nr 4 Engine
- Part time: 55,626 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 6R STA 1490 TO STA 1600, HAS AREAS OF EXFOLIATION.  REMOVED CORROSION IAW DC-8 SRM 51-1-8.  TREATED, PRIMED, AND REPAIRED PER DC-8 SRM 53-2-2 PAGES 59/60 PER EO 99-136 WITH APPROVED 8110-3 DATED 8-11-99.  REF:  ZANTOP INTERNATIONAL AIRLINES, INC., ZIAA.  (X)
